Alert archive / Florida / Gale Warnings in 2018

Gale Warning 5, NWS Melbourne, FL

November 22, 2018

NWS Melbourne, FL issued this gale warning at Nov 22, 2018, 4:05 AM EST. It took effect at Nov 23, 2018, 4:00 AM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 22, 2018, 4:05 AM EST (09:05 UTC)
In effect from
Nov 23, 2018, 4:00 AM EST
Expired
Nov 23, 2018, 3:37 AM EST
In force
Issued by
NWS Melbourne, FL

The text

As transmitted.

980 
WHUS72 KMLB 220905
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
405 AM EST Thu Nov 22 2018

AMZ572-230900-
/O.EXT.KMLB.SC.Y.0038.181123T0000Z-181123T0900Z/
/O.UPG.KMLB.GL.A.0002.181123T0900Z-181123T2100Z/
/O.NEW.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
/O.NEW.KMLB.SC.Y.0040.181124T0000Z-181124T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
405 AM EST Thu Nov 22 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM 
FRIDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 4 PM 
SATURDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 4 AM to 7 PM Friday. A Small 
Craft Advisory is now in effect from 7 PM this evening until 4 AM
Friday, and from 7 PM Friday to 4 PM Saturday. The Gale Watch is
no longer in effect. 

* WINDS...Northeast increasing near 20 knots tonight, then 25 to
  30 knots with frequent gusts to Gale Force on Friday. 

* WAVES/SEAS...Building 6 to 8 feet tonight and 11 to 14 feet on 
  Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-230900-
/O.EXT.KMLB.SC.Y.0038.181122T2100Z-181123T0900Z/
/O.UPG.KMLB.GL.A.0002.181123T0900Z-181123T2100Z/
/O.NEW.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
/O.NEW.KMLB.SC.Y.0040.181124T0000Z-181124T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
405 AM EST Thu Nov 22 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM FRIDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 4 PM
SATURDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 4 AM to 7 PM Friday. A Small 
Craft Advisory is now in effect from 4 PM this evening until 4 AM
Friday, and from 7 PM Friday to 4 PM Saturday. The Gale Watch is 
no longer in effect. 

* WINDS...Northeast to East increasing to 20 knots late this
  afternoon through tonight, then 25 to 30 knots with frequent
  gusts to Gale Force on Friday.

* WAVES/SEAS...Building to 6 to 7 feet late today, 8 to 10
  tonight, and 12 to 14 feet Friday.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-230900-
/O.NEW.KMLB.SC.Y.0039.181122T2100Z-181123T0900Z/
/O.NEW.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
/O.EXT.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
405 AM EST Thu Nov 22 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM FRIDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM FRIDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM FRIDAY TO 4 PM 
SATURDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 4 AM to 7 PM Friday. A Small 
Craft Advisory is now in effect from 4 PM this evening until 4 AM
Friday, and from 7 PM Friday to 4 PM Saturday. The Gale Watch is 
no longer in effect. 

* WINDS...Northeast to East increasing to 20 knots late this
  afternoon through tonight, then 25 to 30 knots with frequent
  gusts to Gale Force on Friday.

* WAVES/SEAS...Building to 6 to 8 feet tonight, and 10 to 13 feet
  Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

AMZ552-230900-
/O.NEW.KMLB.SC.Y.0039.181123T0000Z-181123T0900Z/
/O.NEW.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
/O.EXT.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
405 AM EST Thu Nov 22 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
FRIDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM FRIDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM FRIDAY TO 4 PM 
SATURDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 4 AM to 7 PM Friday. A Small 
Craft Advisory is now in effect from 7 PM this evening until 4 AM
Friday, and from 7 PM Friday to 4 PM Saturday. The Gale Watch is
no longer in effect. 

* WINDS...Northeast increasing near 20 knots tonight, then 25 to
  30 knots with frequent gusts to Gale Force on Friday. 

* WAVES/SEAS...Building 6 to 7 feet tonight and 9 to 12 feet on 
  Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

AMZ555-575-230900-
/O.CON.KMLB.SC.Y.0038.181123T0900Z-181124T2100Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
405 AM EST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
4 PM SATURDAY...

* WINDS...Northeast to East increasing to around 20 knots with
  gusts up to 30 knots.

* WAVES/SEAS...Building to 6 to 8 feet late tonight, and 9 to 12
  feet on Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
2 follow-up statements
580 
WHUS72 KMLB 222057
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
357 PM EST Thu Nov 22 2018

AMZ550-230930-
/O.CON.KMLB.SC.Y.0039.181122T2100Z-181123T0900Z/
/O.CON.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
/O.CON.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
357 PM EST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM FRIDAY TO
4 PM EST SATURDAY...

* WINDS...Northeast to East increasing to 20 knots tonight, then
  becoming east 25 knots with frequent gusts to Gale Force on 
  Friday.

* WAVES/SEAS...Building to 5 to 6 feet tonight, and 9 to 11 feet 
  Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

AMZ552-230930-
/O.CON.KMLB.SC.Y.0039.181123T0000Z-181123T0900Z/
/O.CON.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
/O.CON.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
357 PM EST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM EST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM FRIDAY TO
4 PM EST SATURDAY...

* WINDS...Northeast increasing near 20 knots tonight, then
  becoming east 25 knots with frequent gusts to Gale Force on 
  Friday. 

* WAVES/SEAS...Building 4 to 5 feet tonight and 9 to 11 feet on 
  Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

AMZ572-230930-
/O.CON.KMLB.SC.Y.0038.181123T0000Z-181123T0900Z/
/O.CON.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
/O.CON.KMLB.SC.Y.0040.181124T0000Z-181124T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
357 PM EST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM EST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM FRIDAY TO
4 PM EST SATURDAY...

* WINDS...Northeast increasing near 20 knots tonight, then
  becoming east 25 knots with frequent gusts to Gale Force on 
  Friday. 

* WAVES/SEAS...Building 6 to 8 feet tonight and 11 to 13 feet on 
  Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-230930-
/O.CON.KMLB.SC.Y.0038.181122T2100Z-181123T0900Z/
/O.CON.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
/O.CON.KMLB.SC.Y.0040.181124T0000Z-181124T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
357 PM EST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM FRIDAY TO
4 PM EST SATURDAY...

* WINDS...Northeast increasing to 20 knots tonight, then becoming
  east 25 knots with frequent gusts to Gale Force on Friday.

* WAVES/SEAS...Building to 6 to 8 feet tonight, and 11 to 13 feet
  Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-575-230930-
/O.CON.KMLB.SC.Y.0038.181123T0900Z-181124T2100Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
357 PM EST Thu Nov 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
4 PM EST SATURDAY...

* WINDS...Northeast 10 to 15 knots increasing to around 20 knots
  with higher gusts on Friday afternoon. 

* WAVES/SEAS...Building to 4 to 5 feet tonight, and quickly
  building to 8 to 12 feet on Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
118 
WHUS72 KMLB 230837
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
337 AM EST Fri Nov 23 2018

AMZ572-242100-
/O.CAN.KMLB.SC.Y.0038.000000T0000Z-181123T0900Z/
/O.EXT.KMLB.SC.Y.0040.181123T0837Z-181124T2100Z/
/O.CAN.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
337 AM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM SATURDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Melbourne has cancelled the Gale
Warning. 

* WINDS...Northeast to east winds 20 to 25 knots with occasional 
  gusts near gale force.
  

* WAVES/SEAS...Building to 8 to 10 feet.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-242100-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-181124T2100Z/
/O.CAN.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
/O.CAN.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
337 AM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM SATURDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Melbourne has cancelled the Gale
Warning. 

* WINDS...Northeast to east winds around 20 knots with occasional
  gusts to 30 knots.

* WAVES/SEAS...Building to 7 to 9 feet.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots 
are expected to produce hazardous wave conditions to small craft. 
Inexperienced mariners...especially those operating smaller 
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-242100-
/O.CAN.KMLB.SC.Y.0038.000000T0000Z-181123T0900Z/
/O.EXT.KMLB.SC.Y.0040.181123T0837Z-181124T2100Z/
/O.CAN.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
337 AM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM SATURDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Melbourne has cancelled the Gale
Warning. 

* WINDS...Northeast to east winds 20 to 25 knots with occasional 
  gusts near gale force.

* WAVES/SEAS...Building to 9 to 11 feet.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-242100-
/O.EXT.KMLB.SC.Y.0039.000000T0000Z-181124T2100Z/
/O.CAN.KMLB.GL.W.0005.181123T0900Z-181124T0000Z/
/O.CAN.KMLB.SC.Y.0038.181124T0000Z-181124T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
337 AM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM SATURDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Melbourne has cancelled the Gale
Warning. 

* WINDS...Northeast to east winds around 20 knots with occasional
  gusts to 30 knots.

* WAVES/SEAS...Building to 6 to 8 feet.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots 
are expected to produce hazardous wave conditions to small craft. 
Inexperienced mariners...especially those operating smaller 
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-575-242100-
/O.EXT.KMLB.SC.Y.0038.181123T2100Z-181124T2100Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
337 AM EST Fri Nov 23 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM SATURDAY...

* WINDS...Northeast to east winds 10 to 15 knots increasing to
  near 20 knots this afternoon. 

* WAVES/SEAS...Building to 5 to 7 feet near shore and 7 to 9 feet
  well offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Nov 21, 10:25 PM EST, 5 hours 40 minutes earlier.

Area forecast discussion, Nov 21, 10:25 PM EST, 5 hours 40 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1025 PM EST Wed Nov 21 2018

.DISCUSSION...
Quiet WX in play as a high pres ridge centered over the Arklatex/Lwr
MS valley generates a brisk northerly flow over central FL. Latest
analysis shows the cold front over south FL, with sfc dewpoints
generally in the L/M50s along and north of the I-4 Corridor, and in
the M/U50s over the Treasure Coast/Lake-O region. Evng RAOBs show a
very dry/stable airmass overhead and upstream with PWat values arnd
0.25" acrs the Panhandle, increasing to arnd 0.75" over central FL,
most of which is trapped abv the H50 lyr as a AS/CI deck.

Mid/late evng temps are holding in the L/M60s, about 5-10F abv
current dewpoints, with light but steady northerly winds btwn 5-
10mph. IR sat pics show the AS/CI deck extending into the central
GOMex, streaming E/NE acrs central FL. The combination of the winds
and clouds may prevent temps from falling to fcst mins, but not
enough to warrant a fcst update.  Overall package in good shape.

&&

.AVIATION...Thru 23/00Z.
Sfc Winds: Thru 22/12Z...N 3-6KTS. Btwn 22/12Z-22/15Z...bcmg N/NE 8-
12KTS. Btwn 22/18Z-22/21Z...N of KTIX bcmg N/NE 10-14KTS with ocnl
sfc G18-22KTS.

WX/Vsbys/Cigs: Thru 22/12Z...VFR all sites cigs AOA FL120. Btwn
22/12Z-22/18Z...coastal sites cigs btwn FL040-060 slgt chc MVFR
shras. Aft 22/18Z...all sites cigs btwn FL 040-060 chc MVFR shras.

&&

.MARINE...
High pres over the Lwr MS valley will maintain a gentle to moderate
N/NE breeze thru daybreak. Seas 2-3FT nearshore and 3-4FT offshore.
Slgt chc of shras in the Gulf Stream. Aft daybreak, conds expected
to deteriorate steadily N of Sebastian Inlet with winds bcmg a
moderate to fresh E/NE breeze by midday...seas building to 4-6FT
nearshore and 6-8FT offshore by sunset.

&&

.MLB WATCHES/WARNINGS/ADVISORIES... FL...None.
AM...Small Craft Advisory from 4 AM Friday to 4 PM EST Saturday for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm.

     Gale Watch from late Thursday night through Friday afternoon for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

     Small Craft Advisory from 10 AM Thursday to 4 AM EST Friday for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

&&

Bragaw/Weitlich
Hazardous weather outlook, Nov 21, 4:11 AM EST, 23 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
411 AM EST Wed Nov 21 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-212300-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
411 AM EST Wed Nov 21 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
Weather and ocean conditions will produce a moderate risk of rip
currents at the beaches. Check with your local beach patrol for
more information about ocean hazards. Always swim near a lifeguard
and never swim alone.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Hazardous boating conditions are expected to develop late this
week as increasing onshore flow builds seas. This will also bring
a period of rough surf to the beaches, particularly along the
Volusia and Brevard county coasts. Marine and surf conditions are
expected to improve over the weekend; however, the threat of rip
currents will remain elevated.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today.

Ulrich

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 4:05 AM ESTSmall Craft AdvisoryMLB48 hr
Nov 22, 4:05 AM ESTSmall Craft AdvisoryMLB48 hr

Nearby

Gale Warnings in Florida, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.